# SDR VQI2012F00028

- Difficulty date: July 30, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 4655
- Aircraft time: 4,569 hours, 1,314 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A REJECTED TAKEOFF AT 100 KNOTS DUE TO STRONG LURCH TO LEFT.  ACFT CAME BACK TO GATE UNDER POWER WITH NO INCIDENT.  UPON ARRIVAL OF MX WAS FOUND THAT MLG TIRE NR 2 AND TIRE NR 4 WERE DEFLATED AND OFF OF BEAD.  MLG TIRES NR1 AND NR3 WERE STILL INFLATED.  MLG TIRES NR2 AND NR4 WERE FOUND TO HAVE FUSE PLUGS MELTED WITH NO FURTHER DAMAGE NOTED.  MX PERFORMED INSPECTION UNDER TSM 32-51-00-810-836-A, REF LP 661805, ITEM NR1 ALONG WITH FLIGHT CREW WITH NO FAULTS NOTED.  INSPECTION TSM 05-50-00-810-804-A, REF LP NR 661808 ITEM NR 1 PERFORMED WITH NO FAULTS NOTED, INSPECTION AMM 05-51-16 PERFORMED REF LP 661808, ITEM NR2 WITH NO FAULTS NOTED AND AMM 32-46-00-05, REF LP NR 661809 PERFORMED WITH NO FAULTS NOTED.  TIRES NR1, NR2, NR3, NR4 WERE REPLACED REF LP 661805, ITEM NR2, 661806 ITEMS NR1 AND NR2 AND 661807, ITEM NR1 WITH SERVICEABLE MLG TIRES.
